CSpace
紧致黎曼4-对称空间的Cartan嵌入
靳全勤
2000
Source Publication数学学报
ISSN0583-1431
Volume043Issue:002Pages:239
Abstract本文首先给出齐性空间的Cartan嵌入的概念,然后利用李群、李代数的自同构理论,决定了使其Cartan嵌入是极小那些紧致黎曼4-对称空间。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47788
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
靳全勤. 紧致黎曼4-对称空间的Cartan嵌入[J]. 数学学报,2000,043(002):239.
APA 靳全勤.(2000).紧致黎曼4-对称空间的Cartan嵌入.数学学报,043(002),239.
MLA 靳全勤."紧致黎曼4-对称空间的Cartan嵌入".数学学报 043.002(2000):239.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[靳全勤]'s Articles
Baidu academic
Similar articles in Baidu academic
[靳全勤]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[靳全勤]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.